# SDR AALA202209019906

- Difficulty date: June 16, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737
- Aircraft serial: 29539
- Aircraft time: 57,899 hours, 23,989 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 PASSENGER DOOR UPPER AFT CORNER OF EXTERIOR SKIN HAS AN AREA OF DAMAGE APPROXIMATELY 1.0 INCH 0.5 INCH. **SUPPLEMENTAL REPORT FOR AALA202206289906: FOUND TO BE WITHIN LIMITS** (CLOSED)
